# SDR SWIA202157295

- Difficulty date: February 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31707112
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS CORRODED AT UPPER CORNER ADJACENT TO THE TOP STEP    (C-CHECK RO 4/2/2021)    REMOVED & REPLACED PAX DOOR FWD WEB P/N 601R317071-12 IAW CRJ 200 SRM 51-40-11 & 51-42-06 REV 38  , 7-10-19
